How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Amir Your Own Question
Dr. Amir
Dr. Amir, Doctor
Category: Medical
Satisfied Customers: 8841
Experience:  Master of Internal medicine & Gastroenterology with six years of experience (London). MBBS
16101430
Type Your Medical Question Here...
Dr. Amir is online now
A new question is answered every 9 seconds
Medical

can pradaxa cause a low count of platelets

?
Submitted: 5 years ago.
Category: Medical
Ask Your Own Medical Question
replied 5 years ago.

Thanks for the question. I would like to say that yes this seems to be most likely a side effect of Pradaxa which is also mentioned in the literature provided by them. I will highly advise to report this to your physician for complete evalutaion & there might be need to have a re-review of treatment too. It is also important to repeat the platelet count & to rule out any thing serious. Let me know if you have any other question. Best wishes.

Do accept the answer in this way I will be rewarded for my work and time here for you. Positive feedback & bonuses will be appreciated.

Best of luck and keep in touch

Dr. Amir Javed.